Kereső
Bejelentkezés
Kapcsolat
|
|
A characterization of affinely regular polygons |
| Tartalom: | http://real.mtak.hu/99171/ |
|---|---|
| Archívum: | REAL |
| Gyűjtemény: |
Status = Published
Subject = Q Science / természettudomány: QA Mathematics / matematika: QA71 Number theory / számelmélet Subject = Q Science / természettudomány: QA Mathematics / matematika Subject = Q Science / természettudomány: QA Mathematics / matematika: QA73 Geometry / geometria Type = Article |
| Cím: |
A characterization of affinely regular polygons
|
| Létrehozó: |
Lángi, Zsolt
|
| Kiadó: |
Springer Verlag (Germany)
|
| Dátum: |
2018-12-15
|
| Téma: |
QA Mathematics / matematika
QA71 Number theory / számelmélet
QA73 Geometry / geometria
|
| Nyelv: |
magyar
|
| Típus: |
Article
PeerReviewed
info:eu-repo/semantics/article
|
| Formátum: |
text
|
| Azonosító: |
Lángi, Zsolt (2018) A characterization of affinely regular polygons. AEQUATIONES MATHEMATICAE, 92 (6). pp. 1037-1049. ISSN 0001-9054
|
| Kapcsolat: |